# SDR 20010112SG052

- Difficulty date: December 5, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N54SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21535
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2544 - ACY - AFT AISLE OVERHEAD BULLNOSE EMERGENCY EXIT LIGHTOUT.  REMOVED AND REPLACED AFT AISLE OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT BATTERY POWER SUPPLY CARTRIDGE.  SYSTEM TEST NORMAL.  (M)
